MathSciNet Relay Station
MathSciNet bibliographic data
MR1809465 93C85 (37N35 70B15 93C10)
Grizzle, Jesse W.; Abba, Gabriel; Plestan, Franck Asymptotically stable walking for biped robots: analysis via systems with impulse effects. IEEE Trans. Automat. Control 46 (2001), no. 1, 51–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement